MathSciNet Relay Station
MathSciNet bibliographic data
MR1356515 (96h:11102) 11P82 (05A19 05A30 11R70 19F27 33B99 33E20 81R10)
Kirillov, Anatol N. Dilogarithm identities. Quantum field theory, integrable models and beyond (Kyoto, 1994). Progr. Theoret. Phys. Suppl. No. 118 (1995), 61–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement